# SDR C2XA98IA444

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12025957001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTIONS, THE SUPPORTS FOR THE COCKPIT ENTRY STEP WERE FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORTS IAW THE EMB120 SRM.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
